MAUDE Adverse Event Report: NEW DEANTRONICS LTD VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NEW DEANTRONICS LTD VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VL2610
Medical Device Problem Codes Failure to Deliver Energy (1211); Flare or Flash (2942)
Health Effect - Clinical Codes Burn(s) (1757); Blood Loss (2597)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the device¿s coagulating function did not work with popping when triggered.As a result, device induced a small burn on the breasts and bleeding.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NEW DEANTRONICS LTD
12f. no.51.sec. 4 chong yang
tu cheng district 23675
TW  23675
MDR Report Key7266895
Report Number1717344-2018-00210
Device Sequence Number13866966
Product Code GEI
UDI-Device Identifier20884521196633
UDI-Public20884521196633
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K982743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberVL2610
Device Catalogue NumberVL2610
Device Lot Number1702028X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1